Please use this identifier to cite or link to this item: http://eadnurt.diit.edu.ua/jspui/handle/123456789/3363
Title: О вложении анизотропных классов в метрических пространствах с интегральной метрикой
Other Titles: Про вкладення анізотропних класів у метричних просторах з інтегральною метрикою
About Embedding Anisotropic Classes in Metric Spaces with Integral Metric
Authors: Агошкова, Татьяна Анатольевна
Агошкова, Тетяна Анатоліївна
Agoshkova, Tetiana A.
Пичугов, Сергей Алексеевич
Пічугов, Сергій Олексійович
Pichugov, Sergey A.
Keywords: теорема вложения
анизотропный класс
модуль непрерывности
кусочно-постоянная функция
теорема вкладення
анізотропний клас
модуль непереревності
кусочно-постійна функція
embedding theorem
anisotropic classes
modulus of continuity
piecewise constant function
КВМ
Issue Date: 2014
Publisher: Одеський національний університет
Abstract: RU: Пусть Lo (Тm) множество периодических измеримых действительнозначных функций m переменных. Получены достаточные условия для вложений классов функций.
UK: Нехай Lo (Тm) безліч періодичних вимірних дійсно значних функцій m змінних. Отримано достатні умови для вкладень класів функцій.
EN: Let Lo (Tm) be a set of periodic measurable real-valued functions of m variables. The sufficient conditions fot embedding classis of functions.
Description: Агошкова, Т. А. О вложении анизотропных классов в метрических пространствах с интегральной метрикой / Т. А. Агошкова, С. А. Пичугов // Математика і механіка : Вісник Одеського національного ун-ту. – Одеса, 2014. – Т. 19. – Вип. 2 (22). – С. 7–18.
URI: http://eadnurt.diit.edu.ua/jspui/handle/123456789/3363
Appears in Collections:Статті КВМ

Files in This Item:
File Description SizeFormat 
Agoshkova_Pichugov.pdf5,37 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.